# SDR CALA2024121103061

- Difficulty date: December 5, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 31,349 hours, 11,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT FUSELAGE EXTERNAL SKIN BTW STA 500D AND STA 500E BTW STR 19R AND STR 20R REF TO LOG#3085861 (REF AAR NR 100002760 9) REPAIRED AREA AT FUSELAGE EXTERNAL SKIN BTW STA 500D AND STA 500. ESFR NO. 1037866 E, BTW STR19R AND STR20R REF TO LOG PAGE NO. 3085861 IAW B737 90 0ER EO 240666 REV P1,P2,IR AND ECRA 5300-07398 PER ECRA 5330-073 98 PART 1 STEP 2 & 3.
